# SDR SWAA981740

- Difficulty date: August 12, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N721SW
- Make and model: Boeing 737-2T4
- Aircraft serial: 22697
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 784
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CI CHECK, FOUND FUSELAGE SKIN CRACKED AT BS 784, STR 17L CONFIRMED BY EDDY CURRENT.  REPAIRED PER BOEING SRM.
